# SDR SIMA20130213002

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 26,373 hours, 22,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE MAIN DOOR DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND DOOR SEAL STICKY.  CLEANED DOOR SEAL AND PERFORMED OPERATIONAL CHECK IAW EMB AMM 52-10-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
